# SDR HALA2019062000324

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT +Y953 IS CORRODED AT LOCATIONS: FR49+9", FR51. // CORROSION REMOVED FROM SEAT TRACK FR49+9", FR51 IAW A330 SRM 51-74-00 REV 100 PARA 6.A THRU 6.B (3) ESTABLISHED REMAINING THICKNESS IAW A330 SRM 51-74-00 REV 100 PARA 6.B (6) FR49+9":SUPERIOR REWORK L: 0.5" W: 0.2" D: 0.010"; FR51: CENTRAL REWORK L: 1.75" W: 0.5" D: 0.035" DAMAGE AT FR49+9", FR51 REASSESSED IAW A330 SRM 53-00-15 REV 100 DAMAGE AT FR51 FOUND TO BE OUT OF SRM LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 100 AND AIRBUS DWG F53334772 ISSUE D. CARRIED OUT RII INSPECTION OF REPLACEMENT COMPONENT AS PER HAL GMM VOL 1 CH 5 DEPTH GAUGE USED P/N: 2417 S/N: IFRE5005A9EQ.    
TASK COMPLETED
